Ask the expert

Activité des ondes cérébrales


Question

Mon fils de neuf ans a eu un EEG et un IRM. L'EEG révèle que ses "ondes cérébrales sont diminuées". Rien d'autre n'a été noté. Pouvez-vous expliquer ce que cela veut dire?

Answer of our experts

La diminution de l'amplitude des ondes cérébrales sur l'EEG peut être un effet des médicaments, par exemple, Tegretol. Il s'agit d'une conclusion bénigne, mais pas rare chez les personnes ayant des problèmes de développement.
TG (4-10-01)

Approved byComité consultatif
Answer is checked and valid for
fr

Legal Disclaimer

Please take note that the Ask the Expert service is comprised of volunteer professionals in various areas of focus. Answers are not considered a medical, behavioral, or educational consultation. Ask the Expert is not a substitute for the care and attention your child’s personal physician, psychologist, educational consultant, or social worker can deliver.

Do you have a question you would like to ask?

Ask a Question